MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ ECG MONITORING ELECTRODES, FOAM DIAPHORETIC; ELECTROCARDIOGRAPHIC ELECTRODE

3M CANADA COMPANY 3M¿ ECG MONITORING ELECTRODES, FOAM DIAPHORETIC; ELECTROCARDIOGRAPHIC ELECTRODE
Model Number 2228
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1, a4-a6: not provided.E1: initial reporter: address was not provided.H10: product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to definitively determine the root cause.The device labeling shall be reviewed for important contraindications, warnings, and cautions.
 
Event or Problem Description
A 41-year-old female allegedly experienced a localized allergic reaction with a redness, rash, and an itching sensation approximately five hours post application of the 3m¿ foam monitoring electrode 2228 lot (b)(6) 2024 la.The electrodes were subsequently removed, and a topical medicine was applied, type not provided.No additional information is available.

Brand Name
3M¿ ECG MONITORING ELECTRODES, FOAM DIAPHORETIC
Common Device Name
ELECTROCARDIOGRAPHIC ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key17091523
Report Number2110898-2023-00049
Device Sequence Number6070228
Product Code DRX
UDI-Device Identifier10707387789524
UDI-Public10707387789524
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number2228
Device Catalogue Number2228
Device Lot Number2024-04 LA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale